Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 17, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 7, 2014, 3:43 PM EDT for Harrison County, Scott County, Kentucky. It was in force for 32 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 3:43 PM EDT (19:43 UTC)
- Expired
- Oct 7, 2014, 4:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Harrison County, KY, Scott County, KY
The radar
The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 3:45 PM EDT | TORNADO | 6 Nw Sadieville, KY | MOSTLY TREE DAMAGE DONE FROM OWEN COUTNY LINE TO 4 N SADIEVILLE |
| Oct 7, 3:48 PM EDT | TSTM WND DMG | Corinth, KY | ONE TREE DOWN |
| Oct 7, 4:05 PM EDT | TORNADO | 3 E Connersville, KY | AN EF-1 TORNADO WITH MAXIMUM WINDS OF 110 MPH TOUCHED DOWN ABOUT 3.5 MILES WSW OF CYNTHIANA AND LIFTED ABOUT 2 MILES SOUTH OF THE CITY. PATH LENGTH WAS ALMOST 4 MILES WITH A MAXIMUM PATH WIDTH OF 250 YARDS. TWO SMALL OUTBUILDINGS AND A BARN WERE DESTROYED NEAR |
| Oct 7, 4:09 PM EDT | TSTM WND DMG | Cynthiana, KY | BARNS AND SMALL BUILDINGS BLOWN DOWN IN THE WORNALL LANE AREA AS WELL AS SEVERAL TREES DOWN |
| Oct 7, 4:09 PM EDT | TORNADO | 3 Sw Cynthiana, KY | AN EF-1 TORNADO WITH MAXIMUM WINDS OF 110 MPH TOUCHED DOWN ABOUT 3 MILES SW OF CYNTHIANA AND LIFTED ABOUT 2 MILES SOUTH OF THE CITY. PATH LENGTH WAS ALMOST 2 MILES WITH A MAXIMUM PATH WIDTH OF 250 YARDS. TWO SMALL OUTBUILDINGS AND A BARN WERE DESTROYED NEAR TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
994
WFUS53 KLMK 071943
TORLMK
KYC097-209-072015-
/O.NEW.KLMK.TO.W.0017.141007T1943Z-141007T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHEASTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 415 PM EDT
* AT 342 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES SOUTHEAST OF OWENTON...AND MOVING EAST
AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
* THIS DANGEROUS STORM WILL BE NEAR...
CYNTHIANA AROUND 405 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SADIEVILLE...HINTON...
STONEWALL...ALBERTA...DAVIS...RUTLAND...RENAKER...CONNERSVILLE...
BERRY AND BRECKINRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3850 8418 3832 8429 3831 8430 3831 8431
3841 8466 3850 8456 3851 8452 3852 8449
3853 8448 3853 8417
TIME...MOT...LOC 1944Z 279DEG 43KT 3846 8461
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SCHOETTMER4 follow-up statements
526
WWUS53 KLMK 071955
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT TUE OCT 7 2014
KYC097-209-072015-
/O.CON.KLMK.TO.W.0017.000000T0000Z-141007T2015Z/
SCOTT KY-HARRISON KY-
355 PM EDT TUE OCT 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR HARRISON AND NORTHEASTERN
SCOTT COUNTIES UNTIL 415 PM EDT...
AT 354 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES WEST OF CYNTHIANA...AND MOVING EAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL BE NEAR...
CYNTHIANA AROUND 410 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ROBINSON...GARNETT...
BROADWELL...POINDEXTER...LAIR AND ODDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3839 8455 3844 8454 3848 8450 3853 8417
3850 8418 3832 8429 3831 8430 3831 8431
TIME...MOT...LOC 1956Z 287DEG 39KT 3843 8446
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SCHOETTMER100
WWUS53 KLMK 072001
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT TUE OCT 7 2014
KYC209-072011-
/O.CAN.KLMK.TO.W.0017.000000T0000Z-141007T2015Z/
SCOTT KY-
401 PM EDT TUE OCT 7 2014
...THE TORNADO WARNING FOR NORTHEASTERN SCOTT COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3840 8445 3844 8448 3848 8445 3853 8417
3850 8418 3832 8429 3831 8430 3831 8431
TIME...MOT...LOC 2001Z 287DEG 39KT 3841 8439
$$
KYC097-072015-
/O.CON.KLMK.TO.W.0017.000000T0000Z-141007T2015Z/
HARRISON KY-
401 PM EDT TUE OCT 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL HARRISON COUNTY
UNTIL 415 PM EDT...
AT 359 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES WEST OF CYNTHIANA...AND MOVING EAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL BE NEAR...
CYNTHIANA AROUND 410 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE POINDEXTER...LAIR AND
ODDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3840 8445 3844 8448 3848 8445 3853 8417
3850 8418 3832 8429 3831 8430 3831 8431
TIME...MOT...LOC 2001Z 287DEG 39KT 3841 8439
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SCHOETTMER853
WWUS53 KLMK 072008
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT TUE OCT 7 2014
KYC097-072015-
/O.CON.KLMK.TO.W.0017.000000T0000Z-141007T2015Z/
HARRISON KY-
408 PM EDT TUE OCT 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL HARRISON COUNTY
UNTIL 415 PM EDT...
AT 407 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CYNTHIANA...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.
THIS DANGEROUS STORM WILL BE JUST SOUTH OF CYNTHIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3838 8439 3845 8433 3848 8419 3832 8429
3831 8430 3831 8431
TIME...MOT...LOC 2008Z 299DEG 32KT 3838 8432
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SCHOETTMER105
WWUS53 KLMK 072017
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
417 PM EDT TUE OCT 7 2014
KYC097-072028-
/O.EXP.KLMK.TO.W.0017.000000T0000Z-141007T2015Z/
HARRISON KY-
417 PM EDT TUE OCT 7 2014
...THE TORNADO WARNING FOR CENTRAL HARRISON COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3838 8439 3845 8433 3848 8419 3832 8429
3831 8430 3831 8431
TIME...MOT...LOC 2008Z 299DEG 32KT 3836 8433
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 7, 3:21 PM EDT, 22 minutes earlier.
Area forecast discussion, Oct 7, 3:21 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 321 PM EDT Tue Oct 7 2014 .SHORT TERM (Now through Wednesday Night)... Issued at 320 PM EDT Tue Oct 7 2014 ...Strong to Severe Storms Possible Late This Afternoon and Evening... The synoptic pattern this afternoon features a deamplifying trough across the eastern CONUS, with an upstream ridge over the western CONUS. This regime will continue to flatten out through the short term period, bringing more tranquil conditions. A severe thunderstorm has already erupted this afternoon over portions of southern IN and northern KY. This storm continues to ride along an effective warm front, which resides across southern IN southeast into the Bluegrass region of Kentucky. As of 315PM EDT, it was slightly elevated, but could become surface-based at any time as temperature/moisture advection continue to the south. Given favorable effective SRH values of 200-300+ m2/s2, this storm will continue to be watched for tornadic potential. Considerable uncertainty continues in just how far southwest convection will develop late this afternoon/evening. Coordinated with SPC and put out the tornado watch as far south as a line from Hart to Casey County. However, think the best coverage of thunderstorms will likely remain north of this, across portions of the Northern Bluegrass. More scattered convection could affect these southern areas this evening, likely after 22Z as a weakly convergent front pushes into the region. Given only weak convergence, coupled with building heights aloft and associated mid-level subsidence, it is uncertain how robust these storms will be able to get. Bottom line is: highest confidence in severe and associated tornado threat across northern KY (northern Bluegrass), with less confidence in the severe threat further southwest across central KY. In addition to the tornado threat, large hail and damaging winds will be possible. Otherwise, convection will push east tonight, as we finally see a reprieve from precipitation chances. Clouds should clear out overnight, which will help with the viewing of the lunar eclipse Wednesday morning. Overnight lows will fall into the upper 40s to mid 50s. On Wednesday, skies will turn partly cloudy as the upper-level flow turns more zonal. Given the expected sunshine and warmer 850mb temperatures, highs should top out in the low to mid 70s, making for quite a pleasant day. The next system will approach the region from the southwest late Wednesday night into early Thursday morning. Isentropic ascent will commence as the flow rides up a sharpening warm front across portions of western TN. This may lead to some showers or an isolated storm pushing into portions of southern KY toward 12Z Thursday. Overnight lows will range from the mid 40s northeast (northern Bluegrass) to the mid 50s southwest (near Bowling Green). .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Oct 7 2014 ...Periods of rain expected late this week through the weekend... We will be in an active weather pattern through the long term with multiple rounds of showers and thunderstorms expected. For Thursday a weak disturbance will dive towards the region in the northwest flow aloft. In addition a boundary will set up across central Kentucky. Scattered showers and thunderstorms are expected to develop during the day. Rain chances will be on the increase Thursday night with likely showers and thunderstorms continuing on Friday as an elongated area of low pressure moves into the region from the southwest. With ample moisture feeding into this system from the south and southwest some of these showers could produce moderate to heavy rainfall at times. As the low moves off to the northeast it will slowly drag a cold front through central Kentucky. Rounds of showers and possibly a few thunderstorms will continue through the weekend as the boundary stalls and multiple disturbances ride along it. This boundary will eventually push back to the north as a low moves into southern Indiana. The models begin to diverge in their solutions towards the end of the long term. Thus will continue to carry just 30-40% chance of precipitation through Monday. Temperatures will be quite variable from north to south across the region this weekend and will depend on precipitation coverage as well as how far south the front sinks. A warm up is expected early next week with temperatures rising into the mid 70s Monday. && .AVIATION (18Z TAF Update)... Issued at 121 PM EDT Tue Oct 7 2014 Several rounds of convection continue to plague terminals early this afternoon. One round continues to push east and will affect KLEX very shortly. A second round is pushing in from the northwest, and may build back to the southwest, affecting KSDF and KLEX. KBWG looks to be on the southern edge of the better forcing with a building capping inversion. Will cautiously take precip out of the KBWG TAF with this issuance, and continue to monitor. Outside of any convection, expect VFR conditions with gusty winds around 25 knots, perhaps approaching 30 knots (especially at KBWG) at times. Otherwise, convection will push east of all terminals tonight, as some drier air finally works into the region. Clouds should scatter out as winds relax overnight into Wednesday, with VFR conditions expected. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........EER Aviation..........KJD
Hazardous weather outlook, Oct 7, 2:31 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 231 PM EDT TUE OCT 7 2014 INZ076>079-084-090>092-KYZ025-028>043-045>049-053>057-063>067-081845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD 231 PM EDT TUE OCT 7 2014 /131 PM CDT TUE OCT 7 2014/ ...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING...SOME OF WHICH MAY BE STRONG TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ083-089-KYZ023-024-026-027-061-062-070>078-081-082-081845- DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE... HARDINSBURG...BEAVER DAM...LEITCHFIELD...MORGANTOWN...BROWNSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 131 PM CDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREATS WITH THIS ACTIVITY WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND SOME GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/EER
In the hours before
Local storm report, Oct 7, 2:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 2 SE CHARLESTOWN 38.43N 85.64W
10/07/2014 E0.88 INCH CLARK IN PUBLIC
CHARLESTOWN STATE PARK REPORTS NICKEL SIZE HAIL AND
POWER OUTAGES IN THE AREA
&&
EVENT NUMBER LMK1400888
LGLocal storm report, Oct 7, 2:59 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 NNE LA GRANGE 38.43N 85.36W
10/07/2014 E0.50 INCH OLDHAM KY COCORAHS
HALF INCH HAIL REPORTED BY COCORAHS OBSERVER
&&
EVENT NUMBER LMK1400889
LGLocal storm report, Oct 7, 3:01 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL LA GRANGE 38.40N 85.38W
10/07/2014 E0.70 INCH OLDHAM KY PUBLIC
REPORT OF DIME SIZE HAIL IN THE CRYSTAL LAKE AREA
&&
EVENT NUMBER LMK1400890
LGLocal storm report, Oct 7, 3:07 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 3 SW LA GRANGE 38.37N 85.42W
10/07/2014 E0.75 INCH OLDHAM KY PUBLIC
MPING REPORT OF PENNY SIZE HAIL
&&
EVENT NUMBER LMK1400891
LGLocal storm report, Oct 7, 3:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/07/2014 CLARK IN BROADCAST MEDIA
ROOF BLOWN OFF A LAUNDROMAT ON PARK STREET
&&
EVENT NUMBER LMK1400892
RLLocal storm report, Oct 7, 3:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL EMINENCE 38.37N 85.17W
10/07/2014 E1.75 INCH HENRY KY BROADCAST MEDIA
WINDSHIELD CRACKED ON CAR DUE TO HAIL.
&&
EVENT NUMBER LMK1400893
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:01 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 6, 8:03 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 62 min |
| Oct 6, 8:14 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 21 min |
| Oct 6, 8:21 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 59 min |
| Oct 6, 8:23 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 27 min |
| Oct 6, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 23 min |
| Oct 6, 8:38 PM EDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Oct 6, 8:39 PM EDT | Special Weather Statement | LMK | Adair | 46 min |
| Oct 6, 8:43 PM EDT | Special Weather Statement | LMK | Nelson | 32 min |
| Oct 6, 8:59 PM EDT | Special Weather Statement | LMK | Jessamine, Mercer | 31 min |
| Oct 6, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
| Oct 6, 10:28 PM EDT | Special Weather Statement | LMK | Rockcastle | 22 min |
| Oct 7, 1:59 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 46 min |
| Oct 7, 2:27 AM EDT | Special Weather Statement | LMK | Edmonson, Hart | 18 min |
| Oct 7, 2:34 AM EDT | Special Weather Statement | LMK | Casey, Lincoln, Taylor | 31 min |
| Oct 7, 2:45 AM EDT | Special Weather Statement | LMK | Butler | 20 min |
| Oct 7, 3:08 AM EDT | Special Weather Statement | LMK | Butler, Edmonson, Hart | 42 min |
| Oct 7, 3:21 AM EDT | Special Weather Statement | LMK | Boyle | 19 min |
| Oct 7, 3:49 AM EDT | Special Weather Statement | LMK | Edmonson, Green, Hart | 31 min |
| Oct 7, 4:06 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 29 min |
| Oct 7, 4:22 AM EDT | Severe Thunderstorm Warning | LMK | Adair | 28 min |
| Oct 7, 4:27 AM EDT | Special Weather Statement | LMK | Green | 28 min |
| Oct 7, 4:34 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 31 min |
| Oct 7, 4:39 AM EDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Oct 7, 4:58 AM EDT | Special Weather Statement | LMK | Russell | 22 min |
| Oct 7, 5:03 AM EDT | Severe Thunderstorm Warning | LMK | Russell | 13 min |
| Oct 7, 9:27 AM EDT | Special Weather Statement | LMK | Harrison | 28 min |
| Oct 7, 11:47 AM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Oct 7, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 29 min |
| Oct 7, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 31 min |
| Oct 7, 3:20 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby, Woodford | 30 min |
| Oct 7, 3:48 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 32 min |
| Oct 7, 4:04 PM EDT | Special Weather Statement | LMK | Lincoln | 31 min |
| Oct 7, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 28 min |
| Oct 7, 4:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
| Oct 7, 4:18 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 14 min |
| Oct 7, 4:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 30 min |
| Oct 7, 4:36 PM EDT | Tornado Warning | LMK | Lincoln | 19 min |
| Oct 7, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Oct 7, 6:11 PM EDT | Tornado Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Oct 7, 6:22 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 16 min |
| Oct 7, 6:36 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Oct 7, 6:42 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott | 43 min |
| Oct 7, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 30 min |
| Oct 7, 6:49 PM EDT | Tornado Warning | LMK | Bourbon | 31 min |
| Oct 7, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 30 min |
| Oct 7, 7:03 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 32 min |
| Oct 7, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 22 min |
| Oct 7, 7:30 PM EDT | Tornado Warning | LMK | Bourbon, Clark, Fayette, Scott | 25 min |
| Oct 7, 7:43 PM EDT | Tornado Warning | LMK | Franklin, Scott, Woodford | 32 min |
| Oct 7, 7:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 30 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.